Mathematische Zeitschrift

, Volume 224, Issue 2, pp 313–326

The index of constant mean curvature surfaces in hyperbolic 3-space

  • P. Bérard
  • M. do Carmo
  • W. Santos

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • P. Bérard
    • 1
  • M. do Carmo
    • 2
  • W. Santos
    • 3
  1. 1.Institut Fourier, UMR 5582 Université Grenoble 1, B.P. 74, F-38402 Saint Martin d'Hères, FranceFR
  2. 2.I.M.P.A. Estrada Dona Castorina 110, Jardim Botânico 22460-320 Rio de Janeiro, BrazilBR
  3. 3.Departamento de Matemática, Universidade Federal do Rio de Janeiro, Caixa Postal 68530 21944 Rio de Janeiro, BrazilBR

Personalised recommendations